Triptans

What If I Take an Overdose?

People who take too much of a triptan may have overdose symptoms that could include but are not limited to:
 
  • Seizures
  • Shakiness
  • Not being able to move or feel (paralysis)
  • Swelling in the arms or legs
  • Wide or dilated pupils
  • Increased saliva and watery eyes
  • High blood pressure (hypertension)
  • Lightheadedness
  • Neck tension
  • Drowsiness
  • Loss of coordination
  • Heart problems.
     
If you happen to overdose on triptans, seek immediate medical attention.
 

Examples of Triptans

Seven triptans are currently available.
 
Know the Signs - Concussion Safety

Triptan Medications

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.